# SDR DALA2021080304394

- Difficulty date: May 28, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 86,145 hours, 34,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 ERA 591892-14AD ISSUED FOR FREEZE PLUG REPAIR AT STA 1640 STR 14. CORRECTIVE ACTION: REF ERA 591892-14AD.
